Top Cited Articles during 2015 by math

The 100 most highly cited papers during 2015 cited by papers in the math archive

Keep in mind that citation counts can never be exact, there is something like a 5% error in most of these numbers. Please do not fret about number 32 versus 33, as this is often not a statistically significant difference. More information about citations in INSPIRE can be found here.

Also note that the counts shown, and used in the rankings, are the counts as of 2018-12-30. Further, the counts shown by the ranking are only the cites satisfying the criteria for that list. Actual citation numbers in the database may change as corrections are made and papers are added, the links will take you to the updated numbers.

Annual and All-time 2015 editions

2015 reports for eprints

  1. 46 citations by math eprints in 2015
  2. 40 citations by math eprints in 2015
  3. 31 citations by math eprints in 2015
  4. 31 citations by math eprints in 2015
  5. 28 citations by math eprints in 2015
  6. 27 citations by math eprints in 2015
  7. 24 citations by math eprints in 2015
  8. 21 citations by math eprints in 2015
  9. 21 citations by math eprints in 2015
  10. 20 citations by math eprints in 2015
  11. 20 citations by math eprints in 2015
    The Large N limit of superconformal field theories and supergravity
    Juan Martin Maldacena (Harvard U.). Nov 1997. 21 pp.
    Published in Int.J.Theor.Phys. 38 (1999) 1113-1133, Adv.Theor.Math.Phys. 2 (1998) 231-252
    HUTP-97-A097, HUTP-98-A097
    DOI: 10.1023/A:1026654312961, 10.4310/ATMP.1998.v2.n2.a1
    e-Print: hep-th/9711200 | PDF

  12. 20 citations by math eprints in 2015
  13. 19 citations by math eprints in 2015
  14. 19 citations by math eprints in 2015
  15. 18 citations by math eprints in 2015
    The Quantum Inverse Problem Method. 1 (In Russian)
    L.D. Faddeev, E.K. Sklyanin, L.A. Takhtajan (Steklov Math. Inst., St. Petersburg). 1979. 35 pp.
    Published in Theor.Math.Phys. 40 (1980) 688-706, Teor.Mat.Fiz. 40 (1979) 194-220
    LOMI-P-1-79

  16. 18 citations by math eprints in 2015
    The Planar Approximation. 2.
    C. Itzykson, J.B. Zuber (Saclay). Jun 1979. 27 pp.
    Published in J.Math.Phys. 21 (1980) 411
    SACLAY-DPh-T 79/82
    DOI: 10.1063/1.524438
    Conference: C80-06-02

  17. 18 citations by math eprints in 2015
  18. 18 citations by math eprints in 2015
  19. 18 citations by math eprints in 2015
  20. 17 citations by math eprints in 2015
    Gromov-Witten classes, quantum cohomology, and enumerative geometry
    M. Kontsevich, Yu. Manin (Bonn, Max Planck Inst., Math.). Mar 1, 1994. 42 pp.
    Published in Commun.Math.Phys. 164 (1994) 525-562, AMS/IP Stud.Adv.Math. 1 (1996) 607-653
    DOI: 10.1007/BF02101490
    e-Print: hep-th/9402147 | PDF

  21. 17 citations by math eprints in 2015
    The Quantum method of the inverse problem and the Heisenberg XYZ model
    L.A. Takhtajan, L.D. Faddeev (Steklov Math. Inst., St. Petersburg). 1979. 58 pp.
    Published in Russ.Math.Surveys 34 (1979) no.5, 11-68, Usp.Mat.Nauk 34 (1979) no.5, 13-63

  22. 17 citations by math eprints in 2015
  23. 16 citations by math eprints in 2015
  24. 16 citations by math eprints in 2015
  25. 16 citations by math eprints in 2015
  26. 16 citations by math eprints in 2015
  27. 16 citations by math eprints in 2015
  28. 16 citations by math eprints in 2015
  29. 16 citations by math eprints in 2015
  30. 15 citations by math eprints in 2015
    Topological quantum field theories
    M. Atiyah. 1989. 12 pp.
    Published in Inst.Hautes Etudes Sci.Publ.Math. 68 (1989) 175-186
    DOI: 10.1007/BF02698547

  31. 15 citations by math eprints in 2015
  32. 15 citations by math eprints in 2015
  33. 15 citations by math eprints in 2015
  34. 15 citations by math eprints in 2015
  35. 14 citations by math eprints in 2015
  36. 14 citations by math eprints in 2015
  37. 13 citations by math eprints in 2015
  38. 13 citations by math eprints in 2015
  39. 13 citations by math eprints in 2015
  40. 13 citations by math eprints in 2015
  41. 13 citations by math eprints in 2015
  42. 13 citations by math eprints in 2015
    Quantum groups
    C. Kassel (Strasbourg, CRN). 1995.
    Published in New York, USA: Springer (1995) 531 p. (Graduate text in mathematics, 155)

  43. 13 citations by math eprints in 2015
  44. 13 citations by math eprints in 2015
  45. 13 citations by math eprints in 2015
  46. 13 citations by math eprints in 2015
  47. 13 citations by math eprints in 2015
    KP hierarchy for Hodge integrals
    M. Kazarian. Sep 18, 2008. 21 pp.
    Published in Adv.Math. 221 (2009) no.1, 1-21
    DOI: 10.1016/j.aim.2008.10.017
    e-Print: arXiv:0809.3263 [math.AG] | PDF

  48. 12 citations by math eprints in 2015
  49. 12 citations by math eprints in 2015
    Geometry of 2-D topological field theories
    Boris Dubrovin (SISSA, Trieste). Jul 22, 1994. 204 pp.
    Published in Lect.Notes Math. 1620 (1996) 120-348
    SISSA-89-94-FM
    DOI: 10.1007/BFb0094793
    Conference: C93-06-14.7 Proceedings
    e-Print: hep-th/9407018 | PDF

  50. 12 citations by math eprints in 2015
  51. 12 citations by math eprints in 2015
  52. 12 citations by math eprints in 2015
  53. 12 citations by math eprints in 2015
  54. 12 citations by math eprints in 2015
  55. 12 citations by math eprints in 2015
  56. 12 citations by math eprints in 2015
  57. 12 citations by math eprints in 2015
  58. 12 citations by math eprints in 2015
  59. 12 citations by math eprints in 2015
  60. 11 citations by math eprints in 2015
  61. 11 citations by math eprints in 2015
  62. 11 citations by math eprints in 2015
    A Simple Proof of the Positive Energy Theorem
    Edward Witten (Princeton U.). Jan 1981. 37 pp.
    Published in Commun.Math.Phys. 80 (1981) 381
    Print-81-0057 (PRINCETON)
    DOI: 10.1007/BF01208277

  63. 11 citations by math eprints in 2015
  64. 11 citations by math eprints in 2015
  65. 11 citations by math eprints in 2015
    Calculation Of Norms Of Bethe Wave Functions
    V.E. Korepin (Saclay). 1982. 28 pp.
    Published in Commun.Math.Phys. 86 (1982) 391-418
    DOI: 10.1007/BF01212176

  66. 11 citations by math eprints in 2015
  67. 11 citations by math eprints in 2015
  68. 11 citations by math eprints in 2015
  69. 11 citations by math eprints in 2015
  70. 11 citations by math eprints in 2015
  71. 11 citations by math eprints in 2015
  72. 11 citations by math eprints in 2015
  73. 11 citations by math eprints in 2015
  74. 11 citations by math eprints in 2015
  75. 11 citations by math eprints in 2015
  76. 11 citations by math eprints in 2015
  77. 11 citations by math eprints in 2015
  78. 11 citations by math eprints in 2015
  79. 11 citations by math eprints in 2015
  80. 11 citations by math eprints in 2015
  81. 11 citations by math eprints in 2015
  82. 11 citations by math eprints in 2015
  83. 11 citations by math eprints in 2015
  84. 10 citations by math eprints in 2015
  85. 10 citations by math eprints in 2015
  86. 10 citations by math eprints in 2015
  87. 10 citations by math eprints in 2015
  88. 10 citations by math eprints in 2015
  89. 10 citations by math eprints in 2015
  90. 10 citations by math eprints in 2015
  91. 10 citations by math eprints in 2015
  92. 10 citations by math eprints in 2015
  93. 10 citations by math eprints in 2015
  94. 10 citations by math eprints in 2015
  95. 10 citations by math eprints in 2015
    Bethe ansatz solution of the open XXZ chain with nondiagonal boundary terms
    Rafael I. Nepomechie (Miami U.). Apr 2003. 11 pp.
    Published in J.Phys. A37 (2004) 433-440
    UMTG-240
    DOI: 10.1088/0305-4470/37/2/012
    Prepared for International Workshop on Recent Advances in th Conference: C03-03-25
    e-Print: hep-th/0304092 | PDF

  96. 10 citations by math eprints in 2015
  97. 10 citations by math eprints in 2015
  98. 10 citations by math eprints in 2015
  99. 10 citations by math eprints in 2015
  100. 9 citations by math eprints in 2015